# SDR AALA201506199004

- Difficulty date: June 17, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 34,529 hours, 26,196 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Condition: Stuck
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW SHADE AT 10 A WILL NOT RETRACT.  R & R LT EMER WINDOW SHADE IAW AMM 52-21-11-000-001-A & 52-21-11-400-001-A PLUS EMER EXIT HATCH IAW AMM 56-31-17-000-001-A & 56-31-17-400-001-A.  OPERATIONS CHECKED GOOD.
